MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 11 MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 11 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: zimmer cat#00590102000 trocar tip drill pin lot#64667485; zimmer cat#00597000067 pin guide set lot#zb20punguj; zimmer cat#42502006201 fem cr cmt ccr nrw lot#64637470; zimmer cat#42532006401 tib stem lot#64086899.Foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent an initial left knee arthroplasty.Subsequently, the patient was revised due to anterior knee pain approximately 9 months later.The poly was also revised due to possible pcl damage.The surgical technique was utilized.There was no surgical delay.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 11 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key12390958
Report Number3007963827-2021-00182
Device Sequence Number4056659
Product Code MBH
UDI-Device Identifier00889024468986
UDI-Public(01)00889024468986(17)250430(10)64666804
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue Number42512100411
Device Lot Number64666804
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;